Alert archive / Montana / Red Flag Warnings in 2020

Red Flag Warning 3, NWS Great Falls, MT

April 28, 20205 counties in Montana

NWS Great Falls, MT issued this red flag warning at Apr 28, 2020, 2:44 AM MDT for 5 counties in Montana. It took effect at Apr 28, 2020, 8:00 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2020, 2:44 AM MDT (08:44 UTC)
In effect from
Apr 28, 2020, 8:00 AM MDT
Expired
Apr 28, 2020, 9:00 PM MDT
In force
13 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Hill County, MT, Phillips County, MT

The radar

The Great Falls radar (KTFX), 169 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 8.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2020-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2020-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2183 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

366 
WWUS85 KTFX 280844
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
244 AM MDT Tue Apr 28 2020

MTZ113-115-282345-
/O.NEW.KTFX.FW.W.0003.200428T1400Z-200429T0300Z/
Hill and Blaine Counties-Chouteau and Fergus Counties-
244 AM MDT Tue Apr 28 2020

...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MDT
THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 113 AND 115...

The National Weather Service in Great Falls has issued a Red Flag
Warning for strong gusty winds, which is in effect from 8 AM this
morning to 9 PM MDT this evening.

* AFFECTED AREA...Eastern sections of Fire Weather Zones 113 and
  115, most notably Blaine County, including Fort Belknap, and
  northern and eastern Fergus County.

* WINDS...Northwest 10 to 20 mph with gusts up to 40 mph. Winds
  diminishing late afternoon and into the evening.

* HUMIDITY...14 to 20 percent.

* IMPACTS...Fire starts and runs may be possible during this 
  time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly. A combination of strong 
winds, low relative humidity, and warm temperatures can contribute 
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
2 follow-up statements
130 
WWUS85 KTFX 282007
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
207 PM MDT Tue Apr 28 2020

MTZ113-115-290300-
/O.CON.KTFX.FW.W.0003.000000T0000Z-200429T0300Z/
Hill and Blaine Counties-Chouteau and Fergus Counties-
207 PM MDT Tue Apr 28 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 113
AND 115...

* AFFECTED AREA...Fire Weather Zones 113 and 115.

* WINDS...West 10 to 20 mph, with gusts up to 30 mph. Winds will
  begin to diminish late this afternoon and into the evening.

* HUMIDITY...14 to 20 percent.

* IMPACTS...Fire starts and runs may be possible during this time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly. A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

Moldan

$$

http://www.weather.gov/greatfalls
008 
WWUS85 KTFX 290233
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
833 PM MDT Tue Apr 28 2020

MTZ113-115-290345-
/O.EXP.KTFX.FW.W.0003.000000T0000Z-200429T0300Z/
Hill and Blaine Counties-Chouteau and Fergus Counties-
833 PM MDT Tue Apr 28 2020

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
STRONG GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 113 AND
115...

Winds have decreased below critical thresholds and will continue to
diminish through the rest of this evening. 

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Apr 28, 12:04 AM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 28, 12:04 AM MDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
Issued by National Weather Service Glasgow MT
1204 AM MDT Tue Apr 28 2020

.UPDATE...
Mainly updated the forecast this evening to better capture the
showers and thunderstorms along the Hi-Line where some weak
thunderstorms developed later this afternoon/evening. Otherwise
the forecast remains on track for some overnight showers and some
warmer and breezy conditions for Tuesday and Wednesday. -TP

&&

.SYNOPSIS...

Breezy winds with isolated to scattered showers an thunderstorms
will be found through tonight across the area. High pressure ridge
then brings dry and warming conditions, along with some breezy
winds at times through Wednesday. This may bring elevated fire
danger to the grassland areas. Unsettled weather and slightly
cooler more normal like temperatures may then be found to end the
week.

&&

.AVIATION...
Updated 1205 AM MDT Tues Apr 28 2020 (28/06Z TAF Period)

VFR conditions are expected to persist through at least the next
24 hours over North Central and Southwest Montana. However,
scattered showers over Central (KGTF KLWT KHLN) and Southwest
(KBZN KEKS KWYS) Montana may cause brief periods of MVFR
conditions through 10Z. Otherwise, the disturbance responsible for
these showers and gusty westerly winds with low level wind shear
and mountain wave turbulence will continue to exit the area
through 12A. High pressure ridging will then keep skies mostly
clear on Tuesday, with only increasing high and mid level
cloudiness after 21Z. Coulston/RAE

NOTE: Amendments not scheduled for Ennis (KEKS) due to ongoing
runway closure.

&&

.FIRE WEATHER...

Elevated fire weather concerns looks to continue through
Wednesday. Gusty winds were found across the area today, although
dewpoints holding in the 30s have helped maintain RH values to
above critical levels. That being said elevated fire danger may
continue through the evening hours. Dry air under a ridge will
bring low RH values into the teens and 20s for Tuesday. This ridge
does lessen the gradient and as a result the surface winds for
Tuesday. Thus elevated fire danger may be found, although critical
fire danger is still not expected. Warm temptress Tuesday night
may bring poor RH recovery for Wednesday morning. Then warming
temperatures on Wednesday will also provide for low RH values
Wednesday afternoon. Winds still look to be below critical
thresholds Wednesday as high pressure remains over the area. An
active pattern could then ease fire weather concerns later this
week.

Anyone with burn plans will want to consult the forecast for
their location and consider delaying plans. Those outdoors should
also be mindful of any errant sparks that can cause unwanted
fires.

&&

.PREV DISCUSSION...
/ISSUED 540 PM MDT Mon Apr 27 2020/

Tonight through Wednesday...An initial round of showers is
currently moving across eastern and southern MT while breezy and
warming conditions are found across much of the area. These breezy
winds are combining with some low RH to bring elevated fire danger
through this afternoon. A clipper type system, currently located
in northern ID, will mover across the state from west to east this
evening through tonight. This combined with some weak instability
may bring isolated to scattered thunderstorms for tonight,
especially in western, northern, and central portions. Cape and
shear values appear moderate, as well as some low to moderate
DCAPE. The result of this instability could be some gusty winds
with any thunderstorms that develop, and perhaps an isolated
severe wind gust. Remnant showers could then linger across
central portions into early Tuesday morning. A ridge of high
pressure then settles in bringing dry conditions and somewhat
breezy winds. This again could elevate the fire danger potential.
A mild and dry night is then expected for Tuesday night. Shifting
of the ridge will bring warm and dry southwest flow for Wednesday.
Some areas could see high temperatures in the low 80s. Some
limited moisture may also move in providing for an isolated shower
Wednesday evening. Winds will also be light to breezy, and
combined with dry warm air could again elevate the fire danger.
Meanwhile, warming temperatures could increase snowmelt and
perhaps start to elevate area creeks, streams, and perhaps some
river levels. Anglin

Wednesday Night through next Monday...This period looks to be more
unsettled than the early week period, with an increased chance for
showers and thunderstorms and gradually cooling temperatures. A
low pressure trough in the Gulf of Alaska will periodically deepen
and swing shortwave troughs over the forecast area in a more
unstable southwest flow aloft. The first shortwave is forecast to
bring scattered showers and thunderstorms Wednesday night into
Thursday, but temperatures should remain around 10 degrees above
normal. The chance for showers and thunderstorms will linger into
Friday as the shortwave starts exiting the area, but temperatures
will cool about 5 degrees in the wake of its associated cold
front. High pressure ridging will decrease the chance of showers
further on Saturday, but the next shortwave will bring cooling
temperatures and an increased chance for showers and thunderstorms
Sunday into Monday. Coulston

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  38  65  43  80 /  20   0   0   0
CTB  36  62  42  75 /  40   0   0   0
HLN  40  67  43  81 /  10   0   0   0
BZN  37  65  38  78 /  30   0   0   0
WYS  27  56  28  65 /  40   0   0   0
DLN  37  65  38  75 /  10   0   0   0
HVR  41  66  41  78 /  20   0   0   0
LWT  37  59  39  75 /  30   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Apr 27, 9:45 PM MDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
945 PM MDT MON APR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     5 NE FAIRFIELD          47.68N 111.92W
04/27/2020                   TETON              MT   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

SAC
Local storm report, Apr 27, 9:51 PM MDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MDT MON APR 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.36N 113.11W
04/27/2020  M72 MPH          GLACIER            MT   MESONET

            MESONET STATION DCRM8 DEEP CREEK RAWS.

0353 PM     NON-TSTM WND GST 3 SW CUT BANK           48.60N 112.37W
04/27/2020  M60 MPH          GLACIER            MT   ASOS

            ASOS STATION KCTB CUT BANK AIRPORT.

1207 PM     NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
04/27/2020  M60 MPH          GLACIER            MT   MESONET

            MESONET STATION MTBRN TWO MEDICINE BRIDGE
            (MT DOT).

0903 PM     NON-TSTM WND GST 3 WNW TOWNSEND          46.33N 111.59W
04/27/2020  M60 MPH          BROADWATER         MT   MESONET

            MESONET STATION GINM8 GINGER RAWS.

0718 PM     NON-TSTM WND GST 13 S FORT BELKNAP       48.30N 108.72W
04/27/2020  M59 MPH          BLAINE             MT   MESONET

            MESONET STATION FBLM8 FORT BELKNAP RAWS.

0520 PM     NON-TSTM WND GST KEVIN                   48.74N 111.97W
04/27/2020  M58 MPH          TOOLE              MT   MESONET

            MESONET STATION DW0975 KEVIN.

0854 PM     NON-TSTM WND GST 8 W TOWNSEND            46.31N 111.70W
04/27/2020  M58 MPH          BROADWATER         MT   MESONET

            MESONET STATION EKHM8 ELKHORN RAWS - 8 W
            TOWNSEND.

0836 PM     NON-TSTM WND GST 17 SW SIMMS             47.29N 112.15W
04/27/2020  M56 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION MTBOW BOWMANS (MT DOT).

0124 PM     NON-TSTM WND GST 2 SE BROWNING           48.54N 112.98W
04/27/2020  M56 MPH          GLACIER            MT   MESONET

            MESONET STATION MTBWG BROWNING (MT DOT).

0554 PM     NON-TSTM WND GST 5 WSW GREAT FALLS       47.47N 111.38W
04/27/2020  M56 MPH          CASCADE            MT   ASOS

            ASOS STATION KGTF GREAT FALLS.

0705 PM     NON-TSTM WND GST 4 W HAVRE               48.55N 109.77W
04/27/2020  M55 MPH          HILL               MT   ASOS

            ASOS STATION KHVR HAVRE AP ASOS.

0330 PM     NON-TSTM WND GST 12 WNW CUT BANK         48.67N 112.59W
04/27/2020  M55 MPH          GLACIER            MT   MESONET

            MESONET STATION BFAM 12.1 W CUT BANK
            (AGRIMET).

0600 PM     NON-TSTM WND GST SUNBURST                48.88N 111.90W
04/27/2020  M52 MPH          TOOLE              MT   MESONET

            MESONET STATION MTSUN SUNBURST (MT DOT).

0515 PM     NON-TSTM WND GST 20 N RUDYARD            48.85N 110.60W
04/27/2020  M52 MPH          HILL               MT   MESONET

            MESONET STATION EW1937 GOLDSTONE.

0416 PM     NON-TSTM WND GST 10 S CUT BANK           48.49N 112.37W
04/27/2020  M52 MPH          GLACIER            MT   MESONET

            MESONET STATION EW5772 CUT BANK.

0811 AM     NON-TSTM WND GST SAINT MARY              48.74N 113.43W
04/27/2020  M52 MPH          GLACIER            MT   MESONET

            MESONET STATION SRYM8 SAINT MARY RAWS.

0746 PM     NON-TSTM WND GST 10 WSW STOCKETT         47.30N 111.36W
04/27/2020  M51 MPH          CASCADE            MT   MESONET

            MESONET STATION FW1843 GREAT FALLS.

0743 PM     NON-TSTM WND GST 8 SSW WOLF CREEK        46.89N 112.11W
04/27/2020  M50 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION 301005 SIEBEN.

0630 PM     NON-TSTM WND GST 8 ENE FERDIG            48.78N 111.60W
04/27/2020  M49 MPH          TOOLE              MT   MESONET

            MESONET STATION MTM53 8.1 E FERDIG
            (MT-MESO).

0400 PM     NON-TSTM WND GST 6 NW LEDGER             48.31N 111.93W
04/27/2020  M49 MPH          PONDERA            MT   MESONET

            MESONET STATION MTM05 5.8 NW LEDGER
            (MT-MESO).

1214 PM     NON-TSTM WND GST 3 WNW RAYNESFORD        47.28N 110.80W
04/27/2020  M49 MPH          CASCADE            MT   AWOS

            AWOS STATION K1AM ALPHA.

0930 PM     NON-TSTM WND GST 14 NNW JOPLIN           48.74N 110.93W
04/27/2020  M48 MPH          LIBERTY            MT   MESONET

            MESONET STATION DW4821 CHESTER.

0603 PM     NON-TSTM WND GST 14 SW SIMMS             47.33N 112.10W
04/27/2020  M48 MPH          LEWIS AND CLARK    MT   AWOS

            AWOS STATION K1GM GOLF.

0847 PM     NON-TSTM WND GST 4 SSE BASIN             46.22N 112.23W
04/27/2020  M48 MPH          JEFFERSON          MT   MESONET

            MESONET STATION GAAM8 GALENA RAWS.

0850 PM     NON-TSTM WND GST 3 NNE MONARCH           47.14N 110.82W
04/27/2020  M48 MPH          CASCADE            MT   MESONET

            MESONET STATION MTMON MONARCH CANYON (MT
            DOT).

0852 PM     NON-TSTM WND GST 7 ESE HILGER            47.22N 109.22W
04/27/2020  M47 MPH          FERGUS             MT   MESONET

            MESONET STATION JPKM8 JUDITH PEAK RAWS.

0536 PM     NON-TSTM WND GST 6 NNW SUNBURST          48.96N 111.94W
04/27/2020  M46 MPH          TOOLE              MT   MESONET

            MESONET STATION MTSWT SWEETGRASS (MT DOT).

0700 PM     NON-TSTM WND GST 6 WSW BIG SKY           45.23N 111.45W
04/27/2020  M46 MPH          MADISON            MT   MESONET

            MESONET STATION YCTIM 6.3 W BIG SKY
            (AVALANCHE).

0430 PM     NON-TSTM WND GST 4 NW COFFEE CREEK       47.39N 110.13W
04/27/2020  M46 MPH          FERGUS             MT   MESONET

            MESONET STATION MTM15 3.6 NW COFFEE CREEK
            (MT-MESO).

0851 PM     NON-TSTM WND GST 6 NW TOWNSEND           46.37N 111.62W
04/27/2020  M46 MPH          BROADWATER         MT   MESONET

            MESONET STATION TR485 BUTTE PORTABLE NO. 1.

0405 PM     NON-TSTM WND GST 6 E GEYSER              47.28N 110.37W
04/27/2020  M45 MPH          JUDITH BASIN       MT   AWOS

            AWOS STATION K1BM BRAVO.

0207 PM     NON-TSTM WND GST 2 SSE GEYSER            47.25N 110.48W
04/27/2020  M45 MPH          JUDITH BASIN       MT   MESONET

            MESONET STATION MTGYS GEYSER (MT DOT).

0730 PM     NON-TSTM WND GST 8 ESE FORT BENTON       47.79N 110.48W
04/27/2020  M45 MPH          CHOUTEAU           MT   MESONET

            MESONET STATION MTM02 10.2 S LOMA (MT-MESO).

0800 PM     NON-TSTM WND GST 2 E HELENA              46.60N 111.98W
04/27/2020  M44 MPH          LEWIS AND CLARK    MT   ASOS

            ASOS STATION KHLN HELENA AP ASOS.

0646 PM     NON-TSTM WND GST 16 NNE RUDYARD          48.79N 110.48W
04/27/2020  M44 MPH          HILL               MT   MESONET

            MESONET STATION FW1664 HINGHAM.

1158 AM     NON-TSTM WND GST 4 SSE GARNEILL          46.70N 109.73W
04/27/2020  M44 MPH          FERGUS             MT   AWOS

            AWOS STATION K1LM LIMA.

0315 PM     NON-TSTM WND GST 4 E CASCADE             47.28N 111.62W
04/27/2020  M44 MPH          CASCADE            MT   MESONET

            MESONET STATION MTM76 CASCADE E MDA.

0719 PM     NON-TSTM WND GST 1 ESE WISE RIVER        45.79N 112.94W
04/27/2020  M44 MPH          BEAVERHEAD         MT   MESONET

            MESONET STATION TR267 BEAVERHEAD DEERLODGE
            NO. 1.

0500 PM     NON-TSTM WND GST 5 N LEDGER              48.34N 111.82W
04/27/2020  M43 MPH          PONDERA            MT   MESONET

            MESONET STATION MTM73 LEDGER N MDA.

0656 PM     NON-TSTM WND GST 13 S MARYSVILLE         46.56N 112.31W
04/27/2020  M43 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION MTMDP MACDONALD PASS (MT
            DOT).

0735 PM     NON-TSTM WND GST 2 NW WINDHAM            47.10N 110.17W
04/27/2020  M43 MPH          JUDITH BASIN       MT   AWOS

            AWOS STATION K1CM CHARLIE.

0800 PM     NON-TSTM WND GST 12 S RUDYARD            48.39N 110.54W
04/27/2020  M43 MPH          HILL               MT   MESONET

            MESONET STATION EW1931 RUDYARD.

0620 PM     NON-TSTM WND GST 2 E INVERNESS           48.55N 110.65W
04/27/2020  M43 MPH          HILL               MT   MESONET

            MESONET STATION MTINV INVERNESS (MT DOT).

0221 PM     NON-TSTM WND GST BROWNING                48.56N 113.01W
04/27/2020  M43 MPH          GLACIER            MT   MESONET

            MESONET STATION BGRM8 BROWNING RAWS.

0300 PM     NON-TSTM WND GST 10 NNE VAUGHN           47.69N 111.47W
04/27/2020  M43 MPH          CASCADE            MT   MESONET

            MESONET STATION MTM21 9.6 NE VAUGHN
            (MT-MESO).

1105 AM     NON-TSTM WND GST 1 ESE MALMSTROM AFB     47.50N 111.17W
04/27/2020  M43 MPH          CASCADE            MT   AWOS

            AWOS STATION KGFA MALMSTROM AFB.

0109 PM     NON-TSTM WND GST 18 WSW BYNUM            47.87N 112.67W
04/27/2020  M42 MPH          TETON              MT   MESONET

            MESONET STATION GSNM8 GLEASON RAWS.

0700 PM     NON-TSTM WND GST 4 SE VIRGINIA CITY      45.27N 111.88W
04/27/2020  M42 MPH          MADISON            MT   MESONET

            MESONET STATION MTM17 3.5 SE VIRGINIA CITY
            (MT-MESO).

0607 PM     NON-TSTM WND GST 1 N LOMA                47.95N 110.50W
04/27/2020  M42 MPH          CHOUTEAU           MT   MESONET

            MESONET STATION MTLOM LOMA (MT DOT).

0700 PM     NON-TSTM WND GST 1 WSW SUN PRAIRIE       47.53N 111.50W
04/27/2020  M42 MPH          CASCADE            MT   MESONET

            MESONET STATION FW5493 VAUGHN.

0558 PM     NON-TSTM WND GST 7 NE CRAIG              47.14N 111.86W
04/27/2020  M42 MPH          CASCADE            MT   MESONET

            MESONET STATION MTYEP 7 NE CRAIG I-15 (MT
            DOT).

0601 PM     NON-TSTM WND GST 7 ENE POWER             47.75N 111.55W
04/27/2020  M41 MPH          TETON              MT   AWOS

            AWOS STATION K1JM JULIE.

0515 PM     NON-TSTM WND GST 7 NE CHOTEAU            47.89N 112.09W
04/27/2020  M41 MPH          TETON              MT   MESONET

            MESONET STATION MTM49 6.9 NE CHOTEAU
            (MT-MESO).

0430 PM     NON-TSTM WND GST 5 ESE PENDROY           48.04N 112.20W
04/27/2020  M41 MPH          TETON              MT   MESONET

            MESONET STATION RICMT 4.9 E PENDROY (MCSCN).

0522 PM     NON-TSTM WND GST 13 N CHESTER            48.70N 110.98W
04/27/2020  M41 MPH          LIBERTY            MT   MESONET

            MESONET STATION DW4776 CHESTER.

0700 PM     NON-TSTM WND GST 13 S MARYSVILLE         46.56N 112.31W
04/27/2020  M41 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION MTM68 4.8 S BLOSSBURG
            (MT-MESO).

0530 PM     NON-TSTM WND GST 5 NE CRAIG              47.13N 111.90W
04/27/2020  M41 MPH          LEWIS AND CLARK    MT   MESONET

            MESONET STATION DBOM8 DEARBORN RAWS.

0318 PM     NON-TSTM WND GST 5 ESE DENTON            47.30N 109.85W
04/27/2020  M41 MPH          FERGUS             MT   MESONET

            MESONET STATION MTDEN DENTON (MT DOT).

0715 PM     NON-TSTM WND GST 3 SSW LOMA              47.89N 110.53W
04/27/2020  M41 MPH          CHOUTEAU           MT   MESONET

            MESONET STATION MTM45 3.2 SW LOMA (MT-MESO).

0715 PM     NON-TSTM WND GST 1 NE FORT BENTON        47.85N 110.64W
04/27/2020  M41 MPH          CHOUTEAU           MT   MESONET

            MESONET STATION K79S 1.4 NE FORT BENTON
            (GTFWFO).

0709 PM     NON-TSTM WND GST 1 NE FORT BENTON        47.85N 110.64W
04/27/2020  M41 MPH          CHOUTEAU           MT   AWOS

            AWOS STATION 79S9 1 NE FORT BENTON.

1219 PM     NON-TSTM WND GST 8 SSE ULM               47.32N 111.47W
04/27/2020  M41 MPH          CASCADE            MT   AWOS

            AWOS STATION K1IM INDIA.

0640 PM     NON-TSTM WND GST 1 NNE CHOTEAU           47.83N 112.17W
04/27/2020  M40 MPH          TETON              MT   MESONET

            MESONET STATION KCII CHOTEAU (GTFWFO).

0927 PM     NON-TSTM WND GST 3 NNW JOPLIN            48.59N 110.79W
04/27/2020  M40 MPH          LIBERTY            MT   MESONET

            MESONET STATION EW9056 JOPLIN.

0807 PM     NON-TSTM WND GST 11 SW BASIN             46.14N 112.40W
04/27/2020  M40 MPH          JEFFERSON          MT   MESONET

            MESONET STATION MTELK ELK PARK (MT DOT).

0715 PM     NON-TSTM WND GST 18 W HOGELAND           48.87N 109.05W
04/27/2020  M40 MPH          BLAINE             MT   MESONET

            MESONET STATION MTM37 19.9 N ZURICH
            (MT-MESO).

0215 PM     NON-TSTM WND GST 8 NE BANNACK            45.25N 112.88W
04/27/2020  M40 MPH          BEAVERHEAD         MT   MESONET

            MESONET STATION MTM14 8.3 NE BANNACK
            (MT-MESO).

0637 PM     TSTM WND DMG     5 NE FAIRFIELD          47.68N 111.92W
04/27/2020                   TETON              MT   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

PEAK WIND GUSTS OF 40+ MPH FROM ACROSS NORTH CENTRAL AND SOUTHWEST
MONTANA TODAY

Nearby

Red Flag Warnings in Montana, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.